# SDR FDEA202501280146

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 92,894 hours, 19,568 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PWR ANNUNCIATOR LIGHT IN NOT ILLUMINATING.  IAW AMM 24-34-00-0  EMER PWR ANNUNCIATOR OPERATES NORMAL REF MM  24-34-00-0. OK FOR SERVICE.
